PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 119 | 1 | 1-16
Tytuł artykułu

Holomorphic motions commuting with semigroups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A holomorphic family $f_z$, |z|<1, of injections of a compact set E into the Riemann sphere can be extended to a holomorphic family of homeomorphisms $F_z$, |z|<1, of the Riemann sphere. (An earlier result of the author.) It is shown below that there exist extensions $F_z$ which, in addition, commute with some holomorphic families of holomorphic endomorphisms of $ℂ̅̅̅̅̅̅ \ f_z(E)$, |z|<1 (under suitable assumptions). The classes of covering maps and maps with the path lifting property are discussed.
Słowa kluczowe
Czasopismo
Rocznik
Tom
119
Numer
1
Strony
1-16
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-07-04
poprawiono
1995-01-19
poprawiono
1995-11-1995
Twórcy
  • Department of Mathematics, Statistics, and Computer Science (M/C 249), University of Illinois at Chicago, 851 South Morgan Street, Chicago, Illinois 60607-7045, U.S.A.
Bibliografia
  • [BR] L. Bers and H. L. Royden, Holomorphic families of injections, Acta Math. 157 (1986), 259-286.
  • [Bi] E. Bishop, Mappings of partially analytic spaces, Amer. J. Math. 83 (1961), 209-242.
  • [DH] A. Douady et J. Hubbard, Itération de polynômes quadratiques complexes, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), 123-126.
  • [EF] C. J. Earle and R. S. Fowler, Holomorphic families of open Riemann surfaces, Math. Ann. 270 (1985), 249-273.
  • [EKK] C. J. Earle, I. Kra and S. L. Krushkal, Holomorphic motions and Teichmüller spaces, Trans. Amer. Math. Soc. 343 (1994), 927-948.
  • [GR] R. C. Gunning and H. Rossi, Analytic Functions of Several Complex Variables, Prentice-Hall, Englewood Cliffs, N.J., 1965.
  • [Ma] B. Maskit, Kleinian Groups, Springer, 1988.
  • [MSS] R. Mañé, P. Sad and D. Sullivan, On the dynamics of rational maps, Ann. Sci. Ecole Norm. Sup. 16 (1983), 193-217.
  • [Mu] C. McMullen, Private letter, 1990.
  • [Sł1] Z. Słodkowski, Holomorphic motions and polynomial hulls, Proc. Amer. Math. Soc. 111 (1991), 347-355.
  • [Sł2] Z. Słodkowski, Invariant extensions of holomorphic motions, abstract No. 873-30-234, Abstracts Amer. Math. Soc. 13 (1992), p. 259.
  • [Sł3] Z. Słodkowski, Extensions of holomorphic motions, Ann. Scuola Norm. Sup. Pisa, to appear.
  • [Su] D. Sullivan, Quasiconformal homeomorphisms and dynamics, III: Topological conjugacy classes of analytic endomorphisms, preprint, 1985.
  • [ST] D. Sullivan and W. P. Thurston, Extending holomorphic motions, Acta Math. 157 (1986), 243-257.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv119i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.